MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG ASSY, 4.5MM FLEXIBLE REAMER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER ENDOSCOPY-SAN JOSE PKG ASSY, 4.5MM FLEXIBLE REAMER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number E
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.Filing on behalf of oem tag medical.
 
Event or Problem Description
It was reported that the device broke during the procedure and pieces remained in the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product was not returned for investigation and the reported failure mode was not confirmed.The failure mode will be monitored for future reoccurrence.Alleged failure: reamer broke.Probable root cause: cannot be determined, as tag is unable to provide investigation report without the device to evaluate.The device manufacture date is not known.H3 other text: 81.

Brand Name
PKG ASSY, 4.5MM FLEXIBLE REAMER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key11741162
Report Number0002936485-2021-00233
Device Sequence Number19859115
Product Code LXH
UDI-Device Identifier10810190016067
UDI-Public10810190016067
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE
Device Catalogue Number234-108-045
Device Lot Number19P01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;